x

Search for a rare disease

* (*) mandatory field

Other search option(s)

Suggest an update

(*) Required fields.

Attention

Only comments seeking to improve the quality and accuracy of information on the Orphanet website are accepted. For all other comments, please send your remarks via contact us. Only comments written in English can be processed.

Captcha image

Drug- or toxin-induced pulmonary arterial hypertension

Disease definition

Drug- or toxin-induced pulmonary arterial hypertension (PAH) is a form of pulmonary arterial hypertension (PAH, see this term) secondary to the exposition to drugs. Drug- or toxin-induced PAH is characterized by elevated pulmonary arterial resistance leading to right heart failure. Drug or toxin induced PAH is progressive and potentially fatal.

ORPHA:275786

  • Synonym(s):
    • Drug- or toxin-induced PAH
  • Prevalence: -
  • Inheritance: Multigenic/multifactorial 
  • Age of onset: Childhood, Adolescent, Adult, Elderly
  • ICD-10: I27.2
  • OMIM: -
  • UMLS: C0340544
  • MeSH: -
  • GARD: -
  • MedDRA: -

Additional information

Further information on this disease

Specialised Social Services

The documents contained in this web site are presented for information purposes only. The material is in no way intended to replace professional medical care by a qualified specialist and should not be used as a basis for diagnosis or treatment.